# SDR ABXA2020030512040

- Difficulty date: February 12, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 67,509 hours, 47,178 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T86121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WW KEEL BEAM WEB AREA AT APPROX. STA 1049 HAS CORROSION. AIRCRAFT WAS GROUNDED.
